It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I was on Yasmin for 4 years. I liked it a lot, but it was getting too costly (forty bucks a month is a lot for me). In January, I switched to the ring and that was HORRID!! So this month I went on Lo Orgestrel. I had a period when I removed the Nuvaring and since then (it's been two weeks) I've had a lot of bleeding. It's not brown discharge, like I usually get after a period, this is actual blood! It's not constant, but it happens for a couple of hours each day. I never had any bleeding between periods on Yasmin.

It's been 3 weeks of consistent bleeding and it's ruining my underwear (I never know when it's going to start and I end up having "accidents.") It's making me exceptionally tired. I just want it to end!

Do you think it's just my body adjusting to the different birth control or should I be worried? Also could this be the type of pill causing this? Has anyone experienced anything similar on Lo Orgestrel? My boyfriend really wants me to go to the doctor, but I sorta want to wait it out and see if I get better next month, when my body's more used to the new pill.





All times are GMT -7. The time now is 01:33 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!